# SDR SROM201310300002

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 6,414 hours, 4,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C AND 3C HEAVY MAINTENANCE VISIT,  FOUND INTERCOSTAL BS 344-360 BL0 CRACKED, REPLACED INTERCOSTAL IAW SRM 51-40-02.  .
